# SDR VJ970110

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 58.768
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE LEFT MAIN TANK XW 58.768 REAR SPAR LOWER CAP TO STRINGER 11 WAS CORRODED.  XW 58.768 LEFT MAIN TANK REAR SPAR LOWER CAP TO STRINGER 11 CORROSION ON T-CAP COMPLIED IAW EO 97-475 REV IR DATED 02-14-97.  (M)
